MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39615
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the coating peeled.An 035/260/3mm amplatz ss jtip guidewire was used during a atherectomy procedure.The amplatz wire was used to reach a specific point in the patient and then removed.The device was kept in a tray with saline.After some time, the physician tried to reintroduce the amplatz wire and the device could not go further into the 7f introducer.A section of its length was "peeled" (the blue coat of the amplatz was missing).The physician did an image but he could not notice anything in the patient.The procedure was completed with a pta coyote balloon with no patient complications.
 
Additional Manufacturer Narrative
Device technical analysis: the returned device was inspected and revealed the distal section was kinked.The device was received outside the original pouch and protective hoop and no detachment sections or fractures were identified.No additional visual damage was found.
 
Event or Problem Description
It was reported the coating peeled.An 035/260/3mm amplatz ss jtip guidewire was used during a atherectomy procedure.The amplatz wire was used to reach a specific point in the patient and then removed.The device was kept in a tray with saline.After some time, the physician tried to reintroduce the amplatz wire and the device couldn't go further into the 7f introducer.A section of its length was "peeled" (the blue coat of the amplatz was missing).The physician did an image but he couldn't notice anything in the patient.The procedure was completed with a pta coyote balloon with no patient complications.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12590933
Report Number2134265-2021-12403
Device Sequence Number11857202
Product Code DQX
UDI-Device Identifier08714729115861
UDI-Public08714729115861
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K843012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2023
Device Model Number39615
Device Catalogue Number39615
Device Lot Number0025850222
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale